# SDR AALA201908129003

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 55,310 hours, 32,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT HAND DOOR CYLINDER PRESSURE BELOW LIMITS. MAINTENANCE SERVICED CYLINDER TO PROPER PRESSURE PER AMM 52-10-00.
